# SDR SWAA2024070106898

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 66,242 hours, 39,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS DISLODGED FROM ABOVE FWD SERVICE DOOR LOCKING PIN MISSING FROM LIGHT ASSY FWD SIDE<[01] C/W EA M21-133-00720
